# SDR KCSA2023030307

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N776CK
- Make and model: Boeing 777F
- Aircraft serial: 66815
- Aircraft time: 10,007 hours, 1,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT MISSING TAMPER SEAL                                                                                                                              INSTALLED EMERGENCY FLASHLIGHT TAMPER SEAL IAW B777AMM 25-64-01.
